# SDR ASAA2014070108412

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 5,157 hours, 1,621 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 32902061
- Part serial: 7552
- Condition: Failed
- Location: A/C Bay
- Part time: 5,167 hours, 1,625 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AND FWD TEMP CONTROL UNRESPONSIVE IN AUTO OR MANUAL.  AFT WORKS NORMAL. CYCLING TRIM AIR RESTORED PARTIAL CONTROL. PASSENGER COMPLAINED OF COLD IN FWD CABIN AND CONTINUED ADJUST IS WHEN FLT CREW RECOGNIZED LOSS OF TEMP CONTROL. ACFT GROUNDED.   BITE CHECK OF PACK/ZONE TEMP CONTROLLERS OK. NO FAULTS LOGGED, INSTALLATION TEST OF TRIM AIR PRSOV FAILS. WITH COCKPIT SELECTOR IN FULL WARM AND FWD AND AFT IN FULL COLD.  NO DIFFERENCE IN SUPPLY DUCT TEMPS IAW FIM 21-62/855. REPLACED TRIM AIR PRSOV. OPERATIONAL TEST PASSES IAW AMM 21-62-01/401. TECH SERVICES REQUESTS FOLLOW UP. STCV FAILED TEST. REPLACED STCV IAW MM 21-51-11. OPS CK GOOD. NO OTHER DEFECTS NOTED.
